# SDR 2005F00025

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER TIES AT STA 947, STR.26L AND 27L -IG CORROSION (LEVEL 2).
